MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE "TRUEVIEW II", 4 MM, 0°, AUTOCLAVABLE; RIGID SCOPE

OLYMPUS WINTER & IBE GMBH TELESCOPE "TRUEVIEW II", 4 MM, 0°, AUTOCLAVABLE; RIGID SCOPE
Model Number A70940A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1/establishment name: (b)(6) added here due to character limitation in respective field.To date, the device has not been returned to olympus for evaluation.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Event or Problem Description
The customer reported to olympus, the connector was torn off of the olympus rigid scope.The issue was found during preparation for use for an unknown procedure.The procedure was completed with a similar device.There was no report of patient injury or medical intervention associated with this event.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.New information added to the following fields: d8, d9, h6, h11.The device history record was unable to be reviewed for this device since the lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The customer's complaint was not confirmed.Based on the results of the investigation, a definitive root cause could not be determined.However, it is likely that "connector is torn off" occurred due to excessive use or the impact of a major mechanical force caused a blow or a fall.Olympus will continue to monitor field performance for this device.

Brand Name
TELESCOPE "TRUEVIEW II", 4 MM, 0°, AUTOCLAVABLE
Common Device Name
RIGID SCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18229601
Report Number9610773-2023-03420
Device Sequence Number12329372
Product Code HRX
UDI-Device Identifier04042761010535
UDI-Public04042761010535
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K951354
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA70940A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown